VOL. 2 · NO. 2 | December 1979
 
VIEW ALL ABSTRACTS +
Articles
Jiro SEKIGUCHI, Tamaki YANO
Tokyo J. Math. 2 (2), 193-219, (December 1979) DOI: 10.3836/tjm/1270216319
No abstract available
Shunji ITO, Hitoshi NAKADA, Shigeru TANAKA
Tokyo J. Math. 2 (2), 221-239, (December 1979) DOI: 10.3836/tjm/1270216320
No abstract available
Shunji ITO, Hitoshi NAKADA, Shigeru TANAKA
Tokyo J. Math. 2 (2), 241-259, (December 1979) DOI: 10.3836/tjm/1270216321
No abstract available
Tosiya SAITO
Tokyo J. Math. 2 (2), 261-283, (December 1979) DOI: 10.3836/tjm/1270216322
No abstract available
Shunro WATANABE
Tokyo J. Math. 2 (2), 285-291, (December 1979) DOI: 10.3836/tjm/1270216323
No abstract available
Michitake KITA
Tokyo J. Math. 2 (2), 293-300, (December 1979) DOI: 10.3836/tjm/1270216324
No abstract available
Mitsuo MORIMOTO
Tokyo J. Math. 2 (2), 301-322, (December 1979) DOI: 10.3836/tjm/1270216325
No abstract available
Haruyoshi MITA
Tokyo J. Math. 2 (2), 323-335, (December 1979) DOI: 10.3836/tjm/1270216326
No abstract available
Sadao ISHIMURA
Tokyo J. Math. 2 (2), 337-342, (December 1979) DOI: 10.3836/tjm/1270216327
No abstract available
Nobuo AOKI
Tokyo J. Math. 2 (2), 343-347, (December 1979) DOI: 10.3836/tjm/1270216328
No abstract available
Kiyomi KANESAKA, Koji SEKIGUCHI
Tokyo J. Math. 2 (2), 349-370, (December 1979) DOI: 10.3836/tjm/1270216329
No abstract available
Yasushi MATSUOKA
Tokyo J. Math. 2 (2), 371-377, (December 1979) DOI: 10.3836/tjm/1270216330
No abstract available
Shigeki EGAMI
Tokyo J. Math. 2 (2), 379-385, (December 1979) DOI: 10.3836/tjm/1270216331
No abstract available
Noriaki KIMURA
Tokyo J. Math. 2 (2), 387-396, (December 1979) DOI: 10.3836/tjm/1270216332
No abstract available
Takeshi KAWAZOE
Tokyo J. Math. 2 (2), 397-407, (December 1979) DOI: 10.3836/tjm/1270216333
No abstract available
Takeshi KAWAZOE
Tokyo J. Math. 2 (2), 409-421, (December 1979) DOI: 10.3836/tjm/1270216334
No abstract available
Back to Top